# SDR MASA2011083003607

- Difficulty date: August 29, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 19,704 hours, 15,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT 9D OUT.  RELAMPED EMERGENCY LIGHT.
